Anxiety Support
35,123 members38,866 posts

Yawning ..... Strange feeling ?

I have been on Escitalopram for the past week. I've noticed that when I yawn I get a strange feeling in my throat. Kind of like an adrenaline rush. It sometimes feels like I am going to be sick but then passes after a few seconds. I've looked at the side effects list but it is not one if them. I did a google search and it looks as though a few people have experienced the same while in a antidepressant. Anyone here experienced this ?

7 Replies
oldestnewest

Thanks ! Nice to know its normal

Reply

Hey, I also had yawning whilst on Prozac

it went within a week or so. Its one of the better side affects from medication. it didn't mention it on my prozac list of side affects but dr confirmed it definitely is one.

Take care x

Reply

Omg I feel the same feeling !! I keep worrying that I'm going to be sick but then it goes away it's such a hard feelings b to explain !!

Reply

I am taking wellbutrin and feel it more in the jaws than throat but still just feel the strangest feeling.

Reply

I started getting the same weird feeling after starting my Wellbutrin. I thought I was losing my mind.

Reply

Yes I'm feeling it right now

Reply

I’m glad I found this! I’m taking the same thing as OP Escitalopram but when I yawn I feel it in the back of my neck and I do get that sick feeling as well (for a second or two and it passes) sometimes when I yawn I even have a shortness of breath but I think it’s also due to me working out so intense the past few days (which would be my first time working out hard like that in months). Good to hear it passes in a week or so.

Reply

You may also like...